Weak products for universal algebra and model theory
Diagrammes, Tome 8 (1982), Exposé no. 2, 15 p.
@article{DIA_1982__8__A2_0,
     author = {Sain, I.},
     title = {Weak products for universal algebra and model theory},
     journal = {Diagrammes},
     note = {talk:2},
     publisher = {Universit\'e Paris 7, Unit\'e d'enseignement et de recherche de math\'ematiques},
     volume = {8},
     year = {1982},
     zbl = {0525.08002},
     mrnumber = {780445},
     language = {en},
     url = {http://www.numdam.org/item/DIA_1982__8__A2_0/}
}
TY  - JOUR
AU  - Sain, I.
TI  - Weak products for universal algebra and model theory
JO  - Diagrammes
N1  - talk:2
PY  - 1982
DA  - 1982///
VL  - 8
PB  - Université Paris 7, Unité d'enseignement et de recherche de mathématiques
UR  - http://www.numdam.org/item/DIA_1982__8__A2_0/
UR  - https://zbmath.org/?q=an%3A0525.08002
UR  - https://www.ams.org/mathscinet-getitem?mr=780445
LA  - en
ID  - DIA_1982__8__A2_0
ER  - 
Sain, I. Weak products for universal algebra and model theory. Diagrammes, Tome 8 (1982), Exposé no. 2, 15 p. http://www.numdam.org/item/DIA_1982__8__A2_0/

<1> Andréka H. , Gergely T. , Németi I. : Purely algebraic construction of first order logics. Logic Semester 1973 Warsaw Banach Center. Alsos: Central Re. Inst. Phis. Hung. Acad. Sci. KFKI-73-71. 1973 Budapest.

<2> Andréka H. , Gergely T. , Németi I. : On Universal Algebraic Construction of Logics. STUDIA LOGICA XXXVI, 1-2, 1977, pp. 9-47. | MR 505485 | Zbl 0362.02057

<3> Andréka H. , Németi I. : A simple, purely algebraic proof of the completeness of some first order logics. ALGEBRA UNIVERSALIS Vol. 5, 1975, pp. 8-15. | MR 381986 | Zbl 0306.02059

<4> Andréka H. , Németi I. : Formulas and ultraproducts in categories. Beiträge zur Algebra u. Geom. 8, 1979, pp. 133-151. | MR 571360 | Zbl 0531.03042

<5> Arbib M. A. , Manes E. G. : Arrows, Structures and Functors: The Categorical Imperative. Ac. Press, 1975. | MR 364383 | Zbl 0374.18001

<6> Van Deuven E. K. , Monk J. D. , Matatyahu R. : Some questions about Boolean algebras. Preprint 1979 Jan. Univ. Colorado Boulder, Colorado 80309 USA.

<7> Eilenberg S. , Schützenberger M. P. : On Pseudovarieties. Advances in Math. Vol. 19, No 3, 1976, pp. 413-418. | MR 401604 | Zbl 0351.20035

<8> Fuchs L. : Infinite Abelian Groups. Ac. Press, 1970. | MR 255673 | Zbl 0209.05503

<9> Grätzer G. : Universal Algebra. Second edition, Springer Verlag, 1979. | MR 538623

<10> Henkin L. , Monk J. D. , Tarski A. : Cylindric Algebras, Part I . North Holland, 1971. | MR 781929

<11> Henkin L. , Monk J. D. , Tarski A. , Andréka H. , Németi I. : Cylindric Set Algebras. Lect. Notes in Math. Vol. 883, Springer Verlag, 1981. | MR 639151 | Zbl 0497.03025

<12> Malcev I. : Algebraic Systems. Akademie Verlag Berlin, 1973. | MR 392563 | Zbl 0266.08001

<13> Monk J. D. : Mathematical Logic. Springer Verlag GTM 37, 1978. | MR 465767 | Zbl 0354.02002

<14> Monk J. D. : On depth of Boolean algebras. Lecture at the Math. Inst. Hung. Acad. Sci., Dec. 1978.

<15> Németi I. , Sain I. : Cone Injectivity and some Birkhoff type Theorems in Categories. Universal Algebra (Proc. Coll. Univ. Alg., Esztergom, 1977). North-Holland, 1981, pp. 535-578. | Zbl 0495.18001

<16> Andréka H. , Németi I. , Sain I. : Connections between Algebraic Logic and Initial Algebra Semantics of CF Languages. Mathematical Logic in Computer Science (Proc. Coll. Logic in Programming, Salgótarján, 1978). North-Holland, 1981, pp. 25-83 and 561-605. | MR 652966 | Zbl 0502.68023

<17> Pigozzi D. : On some operations on classes of algebras. ALGEBRA UNIVERSALIS Vol. 2, 1972, pp. 346-353. | MR 316354 | Zbl 0272.08006

<18> Rosicky J. : Concerning equational categories. Universal Algebra (Proc. Coll. Univ. Alg., Esztergom 1977). North-Holland, 1981. | MR 609163

<19> Monk J. D. : Cardinal functions on Boolean algebras. Preprint Univ. Colorado Boulder, 1981. | MR 779843